# SDR REXA201100566

- Difficulty date: September 17, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,171 hours, 23,152 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

STRONG SMELL OF FUEL IN THE COCKPIT AT CRUISE ALTITUDE.  WHEN ON THE GROUND STARTED THE APU WITH THE MECHANIC IN THE AFT EQUIPMENT BAY.  FUEL BEGAN POURING OUT OF A FUEL LINE THAT WAS NOT TIGHTENED DOWN.  IN 1 MINUTE OF RUNNING THE APU HAD APPROXIMATELY 2-3 INCHES OF FUEL IN THE AFT EQUIPMENT BAY.  THIS WAS UNCONTAINED FUEL AND VAPORS.  FOUND APU PO CONTROL FUEL LINE LEAKING.  RESECURED B-NUT ON FUEL LINE IAW AMM 45-31-01.
